# SDR CALA2015061593913

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 71,312 hours, 8,158 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER THE WING EMER EXIT LIGHT 2 LT FWD ARE INOPERATIVE.  REPLACED BATTERY PCN 563-1188 & CHARGER PCN 563-1046 IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD IAW AMM33-51-04 PG 207-208.  ALSO RELAMPED & CLEANED LAMP SOCKETS.
